Table of Contents
International Journal of Combinatorics
Volume 2010 (2010), Article ID 751861, 10 pages
http://dx.doi.org/10.1155/2010/751861
Research Article

The Distribution of the Size of the Union of Cycles for Two Types of Random Permutations

Mathematics Department, Occidental College, 1600 Campus Road, Los Angeles, CA 90041, USA

Received 28 August 2010; Accepted 5 October 2010

Academic Editor: Johannes Hattingh

Copyright © 2010 Tamás Lengyel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tamás Lengyel, “The Distribution of the Size of the Union of Cycles for Two Types of Random Permutations,” International Journal of Combinatorics, vol. 2010, Article ID 751861, 10 pages, 2010. doi:10.1155/2010/751861